# SDR AALA961292

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560-564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED STRINGER 27R STATION 560-564.  CUT OUT CORRODED SECTION OF STRINGER AND INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1.  (M)
